| Catalog Number |
SR-080630-TCS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
| Date of Event |
08/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately six hours after a right transcarotid artery revascularization (tcar) procedure, the patient experienced left sided weakness.Imaging revealed small embolisms on the right side and thrombus was identified in the distal portion of the stent.The patient was in rehabilitation and was discharged on (b)(6) 2024 with no residual deficits.At this time, it is unknown if the reported event is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.The reported event does not indicate a manufacturing defect and the finished product lot was verified to meet quality requirements and was released for commercial use in accordance with srm procedures.At this time, it is unknown if the reported event is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.